# SDR ZESA2015072700002

- Difficulty date: July 20, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N889B
- Make and model: Cessna 550
- Aircraft serial: 1047
- Aircraft time: 5,402 hours, 5,351 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Part time: 5,402 hours, 5,351 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, DURING DESCENT THE PILOT OPERATED THE LANDING GEAR DOWN & THE RT MLG LOCK LIGHT DID NOT ILLUMINATE WITH NO OTHER WARNING INDICATIONS.  CHECKLIST PROCEDURES WERE FOLLOWED & THE PILOT RETURNED TO BLOCK.  ACFT WAS FLOWN WITH THE GEAR DOWN & ON ARRIVAL, THE TOWER WAS ASKED IF THE GEAR LOOKED DOWN & LOCKED AS WELL, THEY AFFIRMED THIS & THE ACFT LANDED WITHOUT INCIDENT.
